Follow
M. Thamban Nair
Title
Cited by
Cited by
Year
Linear operator equations: approximation and regularization
MT Nair
World Scientific, 2009
1142009
Regularization in Hilbert scales under general smoothing conditions
MT Nair, SV Pereverzev, U Tautenhahn
Inverse Problems 21 (6), 1851, 2005
1062005
Functional analysis: A first course
MT Nair
PHI Learning Pvt. Ltd., 2021
832021
Morozov's discrepancy principle under general source conditions
MT Nair, U Tautenhahn, E Schock
Zeitschrift für Analysis und ihre Anwendungen 22 (1), 199-214, 2003
782003
A modified Newton–Lavrentiev regularization for nonlinear ill-posed Hammerstein-type operator equations
S George, MT Nair
Journal of Complexity 24 (2), 228-240, 2008
562008
Regularized collocation method for Fredholm integral equations of the first kind
MT Nair, SV Pereverzev
Journal of complexity 23 (4-6), 454-467, 2007
522007
Lavrentiev regularization for linear ill-posed problems under general source conditions
MT Nair, U Tautenhahn
Zeitschrift für Analysis und ihre Anwendungen 23 (1), 167-185, 2004
522004
A simplified generalized Gauss-Newton method for nonlinear ill-posed problems
P Mahale, M Nair
Mathematics of Computation 78 (265), 171-184, 2009
462009
Some properties of unbounded operators with closed range.
SH Kulkarni, MT Nair, G Ramesh
Proceedings of the Indian Academy of Sciences: Mathematical Sciences 118 (4), 2008
422008
The trade-off between regularity and stability in Tikhonov regularization
M Nair, M Hegland, R Anderssen
Mathematics of Computation 66 (217), 193-206, 1997
401997
Computational methods for applied inverse problems
Y Bai, G Bao, JJ Cao, H Cheng, YH Dai, CZ Dong, GS Dulikravich, ...
Walter de Gruyter, 2012
382012
Iterated Lavrentiev regularization for nonlinear ill-posed problems
P Mahale, MT Nair
The ANZIAM Journal 51 (2), 191-217, 2009
342009
Regularized versions of continuous Newton's method and continuous modified Newton's method under general source conditions
MT Nair, P Ravishankar
Numerical Functional Analysis and Optimization 29 (9-10), 1140-1165, 2008
342008
A characterization of closed range operators
SH Kulkarni, MT Nair
Indian Journal of Pure and Applied Mathematics 31 (4), 353-362, 2000
312000
An a posteriori parameter choice for simplified regularization of ill-posed problems
S George, MT Nair
Integral Equations and Operator Theory 16, 392-399, 1993
261993
On a generalized Arcangeli's method for Tikhonov regularization with inexact data
S George, M Thamban Nair
Numerical functional analysis and optimization 19 (7-8), 773-787, 1998
251998
A generalization of Arcangeli's method for ill-posed problems leading to optimal rates
MT Nair
Integral equations and operator theory 15, 1042-1046, 1992
231992
Error bounds and parameter choice strategies for simplified regularization in Hilbert scales
S George, M Thamban nair
Integral Equations and Operator Theory 29, 231-242, 1997
221997
On Morozov’s method for Tikhonov regularization as an optimal order yielding algorithm
MT Nair
Zeitschrift für Analysis und ihre Anwendungen 18 (1), 37-46, 1999
201999
On strongly stable approximations
MT Nair
Journal of the Australian Mathematical Society 52 (2), 251-260, 1992
201992
The system can't perform the operation now. Try again later.
Articles 1–20